Tennessee, 2012

Flood and Hail in Tennessee, July 2, 2012

July 2, 2012 · NWS MRX · 6 events in 3 counties and zones

Isolated to scattered afternoon and evening thunderstorms produced reports of hail, wind damage, and locally heavy rainfall.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MRX wrote it up.

Isolated to scattered afternoon and evening thunderstorms produced reports of hail, wind damage, and locally heavy rainfall.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at Jul 2, 1:39 PM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 2, 1:39 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM EDT MON JUL 2 2012

.SHORT TERM (TONIGHT AND TUESDAY)...SHORTWAVES TRACKING THROUGH THE
AREA BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT AND
TUESDAY. THE HIGHEST CHANCES WILL ACROSS THE NORTHERN PORTIONS OF
THE CWA. MAY SEE A FEW STRONG STORMS TONIGHT. TEMPERATURES SHOULD
BE COOLER ON TUESDAY...BUT STILL ABOVE NORMAL.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...THE UPPER HIGH THAT
SHIFTED WEST THIS PAST WEEKEND HAS PUT THE FORECAST AREA UNDER A
BRIEF NW FLOW REGIME THAT IS EXPECTED TO LAST THROUGH THE HOLIDAY.
ANY CONVECTION THAT DEVELOPS TUESDAY AFTERNOON WILL LINGER INTO
TUESDAY NIGHT. THE ATMOSPHERE WILL BE VERY UNSTABLE BY LATE
AFTERNOON.

BOTH GFS AND ECMWF INDICATE A WEAK SHORTWAVE TROUGH TRANSLATING IN
THE MEAN FLOW ON THE NORTHEASTERN FRINGE OF THE HIGH BACK OVER THE
SOUTHERN PLAINS. THIS PATTERN WOULD FAVOR ADDITIONAL SHOWERS AND
THUNDERSTORMS TO DEVELOP OVER THE ENTIRE FORECAST AREA BY WEDNESDAY
AFTERNOON. ONCE AGAIN...THE ATMOSPHERE WILL BE PRIMED AS INSTABILITY
INCREASES. LIFTED INDICES FROM -4 TO -8 DEGREES C AND CAPE NEAR 1500
J/KG WILL SUPPORT THUNDERSTORMS. IN PARTICULAR...SOUTHWEST VIRGINIA
AND NORTHEAST TENNESSEE LOOK LIKE THE BEST BET AS THESE LOCATIONS
WILL BE CLOSER TO THE UPPER LEVEL SUPPORT. WEDNESDAY IS THE 4TH OF
JULY AND OUTDOOR ACTIVITIES MAY BE HINDERED BY THE STORMS. PEOPLE
ARE REMINDED THAT IF THEY ARE CLOSE ENOUGH TO HEAR THUNDER THEY ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

AFTER WEDNESDAY NIGHT...THE UPPER RIDGE BUILDS BACK OVER
THE REGION NEARLY SQUASHING ANY PRECIPITATION CHANCES THROUGH THE
END OF THE WEEK INTO THE EARLY WEEKEND. HIGHER TERRAIN OVER FAR
EASTERN TN AND SW VA WILL BE FAVORED AREAS DURING THIS TIME FRAME.

THE UPPER RIDGE BREAKS DOWN AGAIN ON SUNDAY AND THIS TIME IT LOOKS
LIKE A LONG TERM PATTERN CHANGE. BELIEVE IT OR NOT...MODELS ARE
HINTING AT A COLD FRONT APPROACHING THE REGION BY THE MIDDLE OF NEXT
WEEK. THE NORTHWEST FLOW WOULD HELP STEER STORMS THAT FORM OVER THE
MS/OH VALLEYS INTO MIDDLE AND EAST TN. STILL A LONG WAYS OUT BUT FUN
TO THINK ABOUT AFTER THE RECORD BREAKING OF RECENT PAST. NOT ONLY
WOULD SLIGHTLY COOLER AIR ARRIVE BUT MUCH NEEDED PRECIPITATION WOULD
BRING RELIEF TO THE DRIEST AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  97  71  95  71 /  30  20  30  30  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  72  94  71  92  70 /  30  30  50  40  30
OAK RIDGE, TN                       72  93  70  94  69 /  30  30  30  40  20
TRI CITIES AIRPORT, TN              66  92  65  91  65 /  40  30  50  50  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BLEDSOE...BRADLEY...HAMILTON...MARION...
     MCMINN...MEIGS...NORTHWEST MONROE...RHEA...SEQUATCHIE...
     WEST POLK.

VA...NONE.

&&

GH/AC
Hazardous weather outlook, Jul 2, 3:11 AM CST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
511 AM EDT MON JUL 2 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-030915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
511 AM EDT MON JUL 2 2012 /411 AM CDT MON JUL 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

HOT RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN TODAY...AS THE
HEAT WAVE CONTINUES FOR AT LEAST ONE MORE DAY. A HEAT ADVISORY
REMAINS IN EFFECT...BUT JUST FOR THE SOUTHERN CUMBERLAND PLATEAU
AND THE SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE.

FOR MORE ON THIS DANGEROUS HEAT...PLEASE SEE THE LATEST HEAT
ADVISORY PRODUCTS FROM YOUR NATIONAL WEATHER SERVICE OFFICE.

ISOLATED TO SCATTERED THUNDERSTORMS MAY BRING BRIEF RELIEF FROM
THE HEAT...GENERALLY ACROSS THE REGION AND NOT CONFINED TO THE
HIGHER TERRAIN AREAS. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE
MAINLY THIS AFTERNOON AND EVENING. HAIL UP TO QUARTER SIZE...AND
WIND GUSTS UP TO 60 MPH COULD OCCUR WITH THE STRONGEST STORMS.
SOME SPOTTY TORRENTIAL RAINFALL IS ALSO POSSIBLE...SIMILAR TO WHAT
OCCURRED ON SUNDAY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE HEAT WAVE WILL EASE A BIT OVER THE REST OF THE WEEK...BUT HIGHS
MAY STILL REMAIN IN THE 80S AND 90S...ABOVE SEASONAL NORMALS.

NORTHWEST FLOW ALOFT AND INCREASING MOISTURE WILL LEAD TO A GOOD
CHANCE OF THUNDERSTORMS EACH DAY AND NIGHT. AT LEAST ISOLATED
STRONG TO SEVERE STORMS ARE POSSIBLE...WITH THE MAIN THREATS BEING
HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED...IF THE COVERAGE OF STRONG TO
SEVERE THUNDERSTORMS INCREASES DURING THE WEEK.

TG

In the hours before

Local storm report, Jul 2, 9:29 AM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1129 AM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     6 SW GATLINBURG         35.66N 83.57W
07/01/2012                   SEVIER             TN   PARK/FOREST SRVC

            FEW TREES DOWN ON LITTLE RIVER ROAD.

1230 PM     TSTM WND DMG     TOWNSEND                35.68N 83.75W
07/01/2012                   BLOUNT             TN   PARK/FOREST SRVC

            FEW TREES DOWN.

1050 PM     HAIL             6 NW CHURCH HILL        36.59N 82.79W
07/01/2012  E1.00 INCH       HAWKINS            TN   EMERGENCY MNGR

1150 PM     TSTM WND DMG     BULLS GAP               36.26N 83.08W
07/01/2012                   HAWKINS            TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN AROUND THE BULLS GAP
            AREA.

&&
Local storm report, Jul 2, 9:48 AM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1148 AM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     1 S OAK RIDGE           35.95N 84.30W
07/01/2012                   ANDERSON           TN   911 CALL CENTER

            FEW TREES DOWN IN THE SOUTH END OF THE COUNTY.

&&
Local storm report, Jul 2, 10:00 AM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1200 PM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             4 S COEBURN             36.89N 82.47W
07/01/2012  M1.50 INCH       WISE               VA   TRAINED SPOTTER

&&
Local storm report, Jul 2, 10:01 AM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1201 PM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             HONAKER                 37.02N 81.98W
07/01/2012  E1.25 INCH       RUSSELL            VA   PUBLIC

1042 AM     TSTM WND DMG     HONAKER                 37.02N 81.98W
07/01/2012                   RUSSELL            VA   911 CALL CENTER

            NUMEROUS TREES DOWN.

1230 PM     TSTM WND DMG     TOWNSEND                35.68N 83.75W
07/01/2012                   BLOUNT             TN   PARK/FOREST SRVC

            FEW TREES DOWN.

0524 PM     HAIL             4 W OLIVER SPRINGS      36.04N 84.41W
07/01/2012  E0.88 INCH       MORGAN             TN   PUBLIC

0605 PM     HAIL             4 WSW OLIVER SPRINGS    36.01N 84.40W
07/01/2012  E1.00 INCH       MORGAN             TN   TRAINED SPOTTER

0645 PM     TSTM WND DMG     1 S OAK RIDGE           35.95N 84.30W
07/01/2012                   ANDERSON           TN   911 CALL CENTER

            FEW TREES DOWN IN THE SOUTH END OF THE COUNTY.

1050 PM     HAIL             6 NW CHURCH HILL        36.59N 82.79W
07/01/2012  E1.00 INCH       HAWKINS            TN   EMERGENCY MNGR

1100 PM     TSTM WND DMG     6 SW GATLINBURG         35.66N 83.57W
07/01/2012                   SEVIER             TN   PARK/FOREST SRVC

            FEW TREES DOWN ON LITTLE RIVER ROAD.

1105 PM     TSTM WND DMG     JONESVILLE              36.69N 83.12W
07/01/2012                   LEE                VA   911 CALL CENTER

            SEVERAL TREES DOWN

1106 PM     HAIL             CHURCH HILL             36.53N 82.71W
07/01/2012  E0.25 INCH       HAWKINS            TN   PUBLIC

1111 PM     HAIL             CLEVELAND               35.18N 84.87W
07/01/2012  E0.25 INCH       BRADLEY            TN   TRAINED SPOTTER

1115 PM     TSTM WND DMG     DAYTON                  35.49N 85.01W
07/01/2012                   RHEA               TN   911 CALL CENTER

            MUTIPLE TREES AND POWERLINES DOWN.

1115 PM     HAIL             NORTON                  36.93N 82.63W
07/01/2012  E0.25 INCH       CITY OF NORTON     VA   TRAINED SPOTTER

1115 PM     HAIL             4 S COEBURN             36.89N 82.47W
07/01/2012  M1.50 INCH       WISE               VA   TRAINED SPOTTER

1115 PM     TSTM WND GST     SWEETWATER              35.60N 84.47W
07/01/2012  M65.00 MPH       MONROE             TN   TRAINED SPOTTER

1118 PM     TSTM WND DMG     SHOOTING CREEK          35.03N 83.65W
07/01/2012                   CLAY               NC   911 CALL CENTER

            TREES DOWN

1118 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
07/01/2012                   BRADLEY            TN   TRAINED SPOTTER

            A COUPLE OF TREES DOWN

1126 PM     HAIL             LENOIR CITY             35.80N 84.27W
07/01/2012  E1.00 INCH       LOUDON             TN   TRAINED SPOTTER

1132 PM     TSTM WND DMG     4 SW CHARLESTON         35.25N 84.81W
07/01/2012                   BRADLEY            TN   911 CALL CENTER

            COUPLE OF TREES DOWN.

1135 PM     TSTM WND DMG     NICKELSVILLE            36.75N 82.42W
07/01/2012                   SCOTT              VA   911 CALL CENTER

            TREES DOWN

1135 PM     TSTM WND DMG     MORRISTOWN              36.21N 83.30W
07/01/2012                   HAMBLEN            TN   EMERGENCY MNGR

            MUTIPLE TREES AND POWERLINES DOWN

1136 PM     TSTM WND DMG     ETOWAH                  35.33N 84.53W
07/01/2012                   MCMINN             TN   911 CALL CENTER

            COUPLE TREES DOWN

1136 PM     HAIL             FALL BRANCH             36.42N 82.62W
07/01/2012  E1.00 INCH       WASHINGTON         TN   AMATEUR RADIO

1136 PM     HAIL             MORRISTOWN              36.21N 83.30W
07/01/2012  E1.00 INCH       HAMBLEN            TN   PUBLIC

1138 PM     HAIL             BRISTOL TN              36.57N 82.20W
07/01/2012  E0.75 INCH       SULLIVAN           TN   PUBLIC

1150 PM     TSTM WND DMG     BULLS GAP               36.26N 83.08W
07/01/2012                   HAWKINS            TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN AROUND THE BULLS GAP
            AREA.

1152 PM     HAIL             SURGOINSVILLE           36.47N 82.86W
07/01/2012  E0.25 INCH       HAWKINS            TN   TRAINED SPOTTER

1154 PM     TSTM WND DMG     MOUNT VERNON            35.41N 84.36W
07/01/2012                   MONROE             TN   911 CALL CENTER

            TREES DOWN COUNTY WIDE

1214 AM     TSTM WND DMG     HARR                    36.59N 81.99W
07/02/2012                   SULLIVAN           TN   911 CALL CENTER

            TREES DOWN

1215 AM     TSTM WND DMG     SHOOTING CREEK          35.03N 83.65W
07/02/2012                   CLAY               NC   911 CALL CENTER

            TWO TREES DOWN.

1215 AM     HAIL             5 SSE KNOXVILLE         35.91N 83.91W
07/02/2012  E1.00 INCH       KNOX               TN   TRAINED SPOTTER

1218 AM     TSTM WND DMG     GREENEVILLE             36.17N 82.82W
07/02/2012                   GREENE             TN   911 CALL CENTER

            TREES DOWN COUNTY WIDE

1224 AM     HAIL             ANDREWS                 35.20N 83.82W
07/02/2012  E0.75 INCH       CHEROKEE           NC   911 CALL CENTER

&&
Special weather statement, Jul 2, 2:36 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 PM EDT MON JUL 2 2012

TNZ099-022115-
HAMILTON TN-
436 PM EDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 515 PM
EDT...

AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SODDY-DAISY...OR 12 MILES EAST OF DUNLAP...
MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES AND WIND GUSTS UP TO 40 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SODDY-DAISY...SHADY
GROVE AND MIDDLE VALLEY.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DGS
Special weather statement, Jul 2, 2:40 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
440 PM EDT MON JUL 2 2012

TNZ081-082-022130-
BLEDSOE TN-SEQUATCHIE TN-
340 PM CDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLEDSOE AND SEQUATCHIE COUNTIES
UNTIL 430 PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DUNLAP...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES AND WIND GUSTS UP TO 40 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUNLAP.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DGS

The radar

The Northeast Alabama radar (KHTX), 80 km away, was scanning. The volume nearest the first event began at 21:05 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 2 hail, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Sequatchie

When
July 2, 3:07 PM CST
Where
Sequatchie County, 0.89 mi SW of Dunlap
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
35.370, -85.390

Several trees were reported down in Dunlap.

Thunderstorm Wind, Marion

When
July 2, 3:50 PM CST
Where
Marion County, 1.33 mi ESE of Glover Hill
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
35.060, -85.630

Several trees and power lines were reported down in Jasper.

Flood, Knox

When
July 2, 8:12 PM EST to 9:15 PM EST
Where
Knox County, Farragut to 1 mi W of Farragut
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.880, -84.170

Water covering several roadways in Farragut and west Knoxville.

Hail, Knox

When
July 2, 8:15 PM EST
Where
Knox County, West Knoxville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.970, -83.950

Marble to quarter size hail was reported in the western part of Knoxville.

Hail, Knox

When
July 2, 8:15 PM EST
Where
Knox County, 0.56 mi W of West Knoxville
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
35.970, -83.960

Quarter to golf ball size hail occurred in the western part of Knoxville.

Thunderstorm Wind, Knox

When
July 2, 8:16 PM EST
Where
Knox County, West Knoxville
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
35.970, -83.950

Numerous trees were reported down in Knoxville.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2012Every state in 2012This day in weather historyWarnings in Tennessee, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 388552, 388553, 385176, 388554, 388555, 388556.